# SDR AALA991945

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EEMRGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
